# SDR 2012FA0000147

- Difficulty date: March 9, 2012
- Submitted: March 10, 2012
- Operation: General aviation
- Make and model: Piper PA-36-285
- Aircraft time: 6,200 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD ATTACH FITTING CRACKED AND SEPARATED FROM FUSELAGE.  RT WING FORWARD ATTACH FITTING FOUND CRACKED AT BEND RADIUS OF GUSSETS THAT SANDWICH THE ATTACH FITTING.
